MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; CIRCUIT, 90"EXP,1BV,3L

MEDLINE INDUSTRIES LP MEDLINE; CIRCUIT, 90"EXP,1BV,3L
Catalog Number DYNJAA9120
Medical Device Problem Codes Crack (1135); Manufacturing, Packaging or Shipping Problem (2975); Material Integrity Problem (2978)
Health Effect - Clinical Code Apnea (1720)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient became apneic due to ineffective ventilation and the patient "desat to 60s".Due to this, the anesthesia machine was abandoned and an ambu bag was used to ventilate the patient.It was reported that the patient recovered with intervention.A crack was found in the circuit causing lack of pressure and a new device was used.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Crack in circuit.
 
Additional Manufacturer Narrative
Updated g3, g6, h2, h6.

Brand Name
MEDLINE
Common Device Name
CIRCUIT, 90"EXP,1BV,3L
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23928043
Report Number1417592-2025-00757
Device Sequence Number9029826
Product Code CAH
UDI-Device Identifier10080196827367
UDI-Public10080196827367
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA9120
Device Lot Number25ABG823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown